# SDR CALA2025063006041

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 67,007 hours, 29,651 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING FWD CARGO DOOR UNLOCK WITH ECAM MOMENTARY. SELF CANCELLED IN REF TSM 52-31-00-810-801-A PERFORMED OPS TEST, TEST GOOD. CLEANED PROX SENSORS. NO FAULTS NOTED. OK FOR CONTINUE SERVICE.
